Go Back   tanTALK - Tanning Salon Business Owners Community > Health & Beauty > Skin Care

Skin Care All about skin care!

Reply
 
LinkBack Thread Tools
Old 09-19-2002, 12:12 PM   #11 (permalink)
 
Join Date: Jan 17 2002
Posts: 4,339
Rep Power: 19 fungirlz is on a distinguished road
angeleyes
Brand New Talker


Posted: 9/18/02 10:34a
--------------------------------------------------------------------------------

I have taken this before, too, and although it cleared my skin,I,too had the extreme drying, not to mention some really NASTY side effects, such as mild depression and rectal bleeding(sorry!).Don't mean to gross ya out, but that's what happened with me!)



You didn't gross us out.. this is what happend to you..
it was a very very serious side effect to this drug..
It is good you shared with us this..

Please join in with us often..
We need this information...

Welcome to our wonderful Skin Care World..

C
fungirlz is offline   Reply With Quote
Old 09-19-2002, 12:49 PM   #12 (permalink)
 
Join Date: Sep 6 2002
Posts: 94
Rep Power: 0 angeleyes is on a distinguished road
Thanks! I have learned so much from you !I usually just sit back and absorb the info, but I just had to share my experience with you because I wouldn't want anyone to try this drug without knowing the possible consequences.It is a very controversial drug, with good reason....thanks again for making me feel at home, and keep up with the great job you've been doing here!!
angeleyes is offline   Reply With Quote
Old 09-19-2002, 02:55 PM   #13 (permalink)
 
Join Date: May 6 2001
Posts: 1,924
Rep Power: 19 BronzeBabe will become famous soon enough
Well unfortunatley like I had expected, I am put back on Accutane. Hopefully 2nd times a charm. I am concerned about the second time around because now I deal with long term side effects of the drug, like joint/bone discomfort, that doesn't sound so fun. And I absolutely HATE the drying effect of this drug, my poor, poor lips Well I will keep you all updated on my progress and side effects, hopefully this is my last time! My doctor said that it is very rare for people to have to do another dosage, that 85-90% are cured the first time around, sucks to be me!
Wish me Luck!
Christina
BronzeBabe is offline   Reply With Quote
Old 09-19-2002, 07:55 PM   #14 (permalink)
 
Join Date: Jan 17 2002
Posts: 4,339
Rep Power: 19 fungirlz is on a distinguished road
Be sure you let us know how you are doing Christina..
Please drink plenty of water to flush your body out..
We are hoping this goes alright for you..
C
fungirlz is offline   Reply With Quote
Old 06-15-2005, 03:35 PM   #15 (permalink)
 
Join Date: Jun 15 2005
Posts: 3
Rep Power: 0 poprocksncoke is on a distinguished road
I have been on Accutane twice. Yes it drys your skin out and severe chapped lips, but to me it has been worth it.
poprocksncoke is offline   Reply With Quote
Old 06-29-2005, 02:09 PM   #16 (permalink)
 
Join Date: May 31 2005
Posts: 37
Rep Power: 0 jennymae is on a distinguished road
is there anything else you can use that doesnt havve those kind of side effects??? Just wondering, because my face breaks out but its never bad enough to suffer through those side effects.
jennymae is offline   Reply With Quote
Old 06-29-2005, 02:10 PM   #17 (permalink)
 
Join Date: May 31 2005
Posts: 37
Rep Power: 0 jennymae is on a distinguished road
is there anything else you can use that doesnt havve those kind of side effects??? Just wondering, because my face breaks out but its never bad enough to suffer through those side effects. I found this on a search, whould any of you try it??? http://www.acuzine.com/free/
jennymae is offline   Reply With Quote
Old 07-08-2005, 08:01 AM   #18 (permalink)
Kay
I love Derf!!
 
Kay's Avatar
 
Join Date: Jul 16 2004
Location: NH
Posts: 474
Rep Power: 17 Kay is a glorious beacon of light Kay is a glorious beacon of light Kay is a glorious beacon of light Kay is a glorious beacon of light Kay is a glorious beacon of light Kay is a glorious beacon of light
Accutane side effects may include:

Conjunctivitis (``pinkeye''), dry or fragile skin, dry or cracked lips, dry mouth, dry nose, itching, joint pains, nosebleed:
Bowel inflammation and pain, chest pain, decreased night vision, decreased tolerance to contact lenses, delay in wound healing, depression, fatigue, headache, nausea, peeling palms or soles, rash, skin infections, stomach and intestinal discomfort, sunburn-sensitive skin, thinning hair, urinary discomfort, vision problems, vomiting

Some people taking Accutane, including some who simultaneously took tetracycline, have experienced headache, nausea, and visual disturbances caused by increased pressure within the skull. See a doctor immediately if you have these symptoms; if the doctor finds swelling of the optic nerve at the back of your eye, you must stop taking Accutane at once and see a neurologist for further care.

Some people have experienced a sudden decrease in night vision.

Some people taking Accutane have had problems regulating their blood sugar level.

some people may not be able to tolerate contact lenses during and after therapy with Accutane.

Accutane should be immediately stopped if you have abdominal pain, bleeding from the rectum, or severe diarrhea. You may have an inflammatory disease of the bowel.

You should not donate blood during your therapy with Accutane and for a month after you stop taking it.

Because Accutane can cause severe birth defects, including mental retardation and physical malformations, a woman must not become pregnant while taking it. If you are a woman of childbearing age, your doctor will ask you to sign a detailed consent form before you start taking Accutane. If you accidentally become pregnant while taking the medication, you should immediately consult your doctor.
Kay is offline   Reply With Quote
Old 07-08-2005, 08:21 AM   #19 (permalink)
 
Neon Beach's Avatar
 
Join Date: Nov 30 2000
Location: Ontario
Age: 56
Posts: 38,594
Rep Power: 102 Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute Neon Beach has a reputation beyond repute
Isotretinoin (marketed as Accutane) Capsule

FDA ALERT [05/2005]
FDA continues to assess reports of suicide or suicide attempts associated with the use of isotretinoin. All patients treated with isotretinoin should be observed closely for symptoms of depression or suicidal thoughts, such as sad mood, irritability, anger, loss of pleasure or interest in social or sports activities, sleeping too much or too little, changes in weight or appetite, school or work performance going down, or trouble concentrating. If the patient becomes irritable, anxious, has other symptoms of depression or has thoughts of suicide, they or their caregiver should contact their healthcare professional right away.

http://www.fda.gov/cder/drug/infopage/accutane/accutane-qa20041123.htm
Neon Beach is offline   Reply With Quote
Old 07-08-2005, 08:29 AM   #20 (permalink)
 
Join Date: May 18 2005
Location: Ontario, Canada
Age: 43
Posts: 90
Rep Power: 0 canadiantanguy is a name known to all canadiantanguy is a name known to all canadiantanguy is a name known to all canadiantanguy is a name known to all canadiantanguy is a name known to all canadiantanguy is a name known to all
For those of you looking for a product that will help clear up most skin problems without any side effects you need to check out Amino Genesis http://www.aminogenesis.com

I know most of you with serious skin problems will be very skeptical to try just a skin care line but this stuff actually works. We have just started carrying this product in the last few months and I have heard so many amazing stories from my clients. I have had people with terrible Psoriasis who have never worn shorts and been on medication for most of their lives try this product and are now completely clear and off medication. I have also had people who have severe acne see a dramatic improvement to not only their skin but their scarring as well.

Take my word check out the site and look for a retailer near you and spend the $60 - $70 (not 100% sure on US prices) and try at least the Cleanser and Daily Moisturizer .

I know this sounds like a shopping channel infomercial but this stuff really really works.

_________________
[ This Message was edited by: canadiantanguy on 2005-07-08 08:30 ]
canadiantanguy is offline   Reply With Quote
Reply

Bookmarks



Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Similar Threads
Thread Thread Starter Forum Replies Last Post
Melanotan ~ The Barbie Drug Ezliving_Jim General Tanning Industry Discussions 13 07-11-2007 10:54 AM
Nicknamed the \"Barbie Drug\" Melanotan Meltdbutta General Tanning Industry Discussions 8 07-10-2007 11:20 PM
Drugs Affedted by.... tan2much Health & Fitness 37 12-11-2006 11:30 PM
Drug Problem BooBop Say What ????? 5 06-23-2003 08:16 PM


All times are GMT -5. The time now is 02:40 PM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com

click here for advertising info!